# SDR CALA2025012700208

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA FLOOR STRUCTURE INNER CHORD SURFACE AT R2 DOOR HAS CORROSION AT MULTIPLE AREAS. DOT 102-012 REF AAR N/R 9931978 REMOVED AND REPLACED CABIN AFT WET AREA FLOOR STRUCTURE INNER CHORD AT R-2 DOOR IN REF TO SRM 51-40-02, SRM 51-40-05 AND DWG 147A8501.
